Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Fever, hot spells, vomiting, Fatigue, sore throat, forgetfulness. Taking tylenol. Suggest something

Hi Dr.Bhatti, i am very ill started around the weekend. High fever, servere hot spells felt like my insides going too burn up. Then chills, throat sore feels raw, vomiting,pain in belly, pain n neckdown spine, sore muscles,fatique,eyes hurt, dizziness, jaw bone hurts, i am sure i am forgetting more . Please help with answer tylenol does not help. Teeth hurt. Head pounding. My name is JODI. THANKS
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Acute fever with chills and severe myalgias with arthralgias are very common ,with gastro problems like burning sensations ,dizziness ,jaw bone pain hurtful eyes pain in back all leading to diagnosis ill tell you below.Get 2 tylenols for now and it will give you fever free period for 4 hrs then you can do the following your symptoms(myalgias with fever and chill) lead to following diagnosis
2.acute tonsilitis
3.start of typhoid
simple tylonol wont help a simple test like blood complete picture will tell you the diagnosis from above go to ER.
take care
Answered: Sat, 20 Apr 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
You are having multiple symptoms sudden in onset likely to be related to a generalized viral infection. In addition to tylenol that you are already taking you need to have rest, hot shower, a stronger pain killer like ibuprofen and a healthy diet.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor